MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number SXR08080R
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the misago was used during the procedure.During an up and over peripheral intervention 6fr right sided access.When the stent was deployed in the left external iliac artery, it was noticed that the distal portion appeared irregular and crimped.It was relined with an 8x100 misago stent and the runoff appeared fine.The procedure was completed.The patient's condition was stable.There was no patient injury, medical/surgical intervention required.The artery was not previously treated.The left limb was diseased.The lesion length was approximately 60mm.The diameter stenosis was 80 percent.The approximate vessel diameter was 7mm.The location was other external iliac.The calcification was moderate.The tortuousness was mild.The site of access was femoral artery contralateral via antegrade.Lesion treatment history: both pre and post dilation.Additional information was received on 09apr2021.There was no injury to the patient.Additional information was received on 15apr2021.The distal end of the stent was irregular and crimped.An additional misago was placed to cover the damaged part.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key11738048
Report Number2243441-2021-00015
Device Sequence Number3832637
Product Code NIP
UDI-Device Identifier04987350727688
UDI-Public04987350727688
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2021
Report Date (Section F) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberSXR08080R
Device Lot Number190131
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2021
Device Age21 MO
Event Location Hospital
Date Report to Manufacturer04/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight60
Date Report Sent to FDA04/28/2021